# SDR 98ZZZX4681

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7164D
- Make and model: Piper PA-31-350
- Aircraft serial: 318052013
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: KA132
- Condition: Malfunctioned
- Location: Autopilot
- Component: King, KFC200
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUTOPILOT WILL NOT TEST DOWN, ALWAYS TESTS UP.  UNIT REMOVED AND BENCH TESTED, MALFUNCTION DUPLICATED ON BENCH.
